Skip to Content

Can I still take my xanax with saphris?

Responses (1)

suzanne66 20 Nov 2013

What did your doctor tell you to do?
Taking xanax and saphris together may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment.
Ask your doctor if you are not sure what to do. If you get the ok be careful initially so you can discover how the combination affects you.
https://www.drugs.com/interactions-check.php?drug_list=3168-13988,133-54

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What do I need to know about Saphris?

Posted 13 Apr 2011 4 answers

Side effects of saphris?

Posted 2 Jun 2013 1 answer

Saphris - What should I do?

Posted 29 Jun 2013 1 answer

What should I do bout saphris and tired?

Posted 7 Feb 2016 1 answer